# SDR TWAA0008309

- Difficulty date: May 17, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N978Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47250
- Aircraft time: 75,804 hours, 88,221 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Airstair
- Condition: Bent
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CC, FOUND IN THE AREA OF THE AFT STAIRS, FWD LOWER EDGE OF THE AIRSTAIR BENT AND HAS 2 CRACKS.  LONGEST IS APPROXIMATELY ONE INCH.  PERFORMED EDDY CURRENT FOR CRACK CONTAINMENT.  STOP DRILLED AND INSTALLED AN EXTERNAL DOUBLER AS PER THE SRM 52-01 FIG 2.  CC 05-17-00  MCI.
